RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Corti, Alessio

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 4

Number of views:
This page:137
Abstract pages:107
Full texts:32
References:25

http://www.mathnet.ru/eng/person47711
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. A. Corti, “Three Equivalent Conjectures on the Birational Geometry of Fano 3-folds”, Tr. Mat. Inst. Steklova, 264 (2009),  52–54  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 264 (2009), 45–47  isi  scopus

Presentations in Math-Net.Ru
1. Mirror symmetry for Fano orbifolds and Laurent inversion
A. Corti
International conference «Categorical and analytic invariants in Algebraic geometry 3»
September 14, 2016 12:20   
2. Mirror symmetry for log del Pezzo surfaces
A. Corti
Seminar of the Department of Algebra and Department of Algebraic Geometry (Shafarevich Seminar)
September 13, 2016 15:00
3. The Sarkisov program for volume-preserving binational maps
A. Corti
Iskovskikh Seminar
September 8, 2016 18:00
4. Finite generation of the canonical ring after Vlad Lazic
A. Corti
International conference "Geometry of Algebraic Varieties" dedicated to the memory of Vasily Alexeevich Iskovskikh
July 2, 2009 11:15   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020